MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG TILDA T 60 US; PACING LEAD

BIOTRONIK SE & CO. KG TILDA T 60 US; PACING LEAD
Model Number 382878
Medical Device Problem Codes Failure to Capture (1081); High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported this lead was replaced due to high impedance and loss of capture.The lead was capped.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis; therefore the device itself could not be investigated.The analysis is thus based on the inspection of the quality documents associated with the manufacture of this particular device as well as on the provided data.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The provided data did not include any impedance trend curve.However the impedance test performed on the (b)(6) 2018 showed a value of greater than 3000 ohms as reported in the complaint text.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead would be necessary for a root cause investigation.Should additional information or the device itself become available for analysis, the investigation will be updated.

Brand Name
TILDA T 60 US
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin D-123 59
GM  D-12359
MDR Report Key7690630
Report Number1028232-2018-02385
Device Sequence Number13683126
Product Code NVN
UDI-Device Identifier04035479143350
UDI-Public(01)04035479143350
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number382878
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer09/13/2018
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;